Fertility Network UK
13,175 members21,302 posts

Spitting on menopur

Can anyone help? I am my 2nd IVF and had my baseline scan yesterday, all went well and was asked to start my stims last night, today I noticed some spotting which became a little heavier after I did some light exercise. It has now stopped but I am worried! Called the hospital but they are out of hours so likely won't hear until tomorrow. Has anyone experienced anything similar? Any other experiences would be gratefully received!

3 Replies
oldestnewest

"Spotting" !!

Reply

I had this with bruserlin I had my period and after it stopped I had spotting a few days later. I spoke with the nurse and she it can be a normal thing but this was before I started the stims. Hope this helps clinic should be open tomorrow xx

Reply

Thanks for your reply! Waiting to hear back from clinic so hopefully nothing to worry about.x

Reply

You may also like...